The Baby Accidentally Sucks Bephanten Medicine On The Nipple?

Illustration of The Baby Accidentally Sucks Bephanten Medicine On The Nipple?
Illustration: The Baby Accidentally Sucks Bephanten Medicine On The Nipple? imageserve.babycenter.com

At noon, I forgot that I put the cream on nipple blisters (bepanthen) when the baby finished breastfeeding just remember … what should I do to avoid unwanted things happening to the baby? He is only 2 months old

1 Answer:

Hi Kaapy,


Thank you for asking HealthReplies.com.

Bepanthen cream contains Dexpanthenol, which is a form of vitamin B5 precursor. This drug, when it gets into the skin, will be converted into vitamin B5 (patothenic acid) which plays a role in the energy metabolism of skin cells so that it can optimize the regeneration of damaged skin. This product is often prescribed for additional therapy on skin that has rashes, blisters, minor wounds, dry skin, irritation, inflammation, and so on.


As the preparation, this cream should be used applied directly to the skin. The use of this cream on babies is really not a problem as long as it is done on the instructions and directions from the doctor. However, in some sensitive people (including babies), contact with this cream can trigger irritation and inflammation, making the skin red, itchy, sore, or also swollen and peeling. Not only that, if this cream enters via the oral route (swallowed into the mouth), diarrhea and other digestive disorders can also occur. Of course, the likelihood of these effects occurring can vary depending on the dose of cream used and your baby's general health condition.


Does your baby show any symptoms of inflammation on his skin after contact with the cream? So, does he also experience indigestion?


If not, chances are your baby's condition is nothing to worry about. You just need to give him lots of breast milk to neutralize the cream that has been ingested into his body. Also clean the baby's mouth area that comes in contact with the cream using a towel soaked in clean water. There is no need to give the baby water or any substance.


However, if side effects appear as mentioned above, you can get your baby checked directly to a doctor or pediatrician to get the best treatment.


I hope this helps.

: by

Related Question

Having Menstrual Bleeding Again After 1 Month Of KB Injection?

Having Menstrual Bleeding Again After 1 Month Of KB Injection?

(1 year ago)

Tonight, I want to ask on Friday my menstruation was finished until Saturday, when I finished Saturday afternoon, I injected 1 month routine according to the schedule after menstru...

Pain In The Shoulder That Radiates To The Head And Arms?

Pain In The Shoulder That Radiates To The Head And Arms?

(11 months ago)

Hello, I want to ask, why is it that my right shoulder hurts so much? So that my head can’t turn right and left? People say, I slept wrong. But why hasn’t it been bette...

The Stomach Is Often Purged, Especially After Bowel Movements?

The Stomach Is Often Purged, Especially After Bowel Movements?

(1 year ago)

Morning. I am 31 years old. 2 years ago I was hospitalized and diagnosed with a problem in the digestive system which states that the intestine which is in charge of absorbing food...

Leave a Reply

Your email address will not be published. Required fields are marked *